# SDR MWEA040134

- Difficulty date: August 10, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,613 hours, 43,041 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99365343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR AT FRAME STATION 200 JUST AFT OF RT AFT GIRT BAR ATTACH FITTING, CORRODED.   FABRICATED AND INSTALLED WEB.
